Kentucky, 2016

Flood in Kentucky, July 22, 2016

July 22, 2016 · NWS JKL · 1 event in 1 county or zone

An area of thunderstorms developed and moved slowly south, producing rainfall amounts of nearly four inches. This caused standing water across numerous roads, particularly southeast of Faubush.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500
Crop damage
$100
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

An area of thunderstorms developed and moved slowly south, producing rainfall amounts of nearly four inches. This caused standing water across numerous roads, particularly southeast of Faubush.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Jul 22, 8:46 PM EST, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 22, 8:46 PM EST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Jackson KY
946 PM EDT FRI JUL 22 2016

.UPDATE...
Issued at 946 PM EDT FRI JUL 22 2016

WSR-88D radar indicated much of the storm activity has progressed
generally along and south of the Hal Rogers Parkway this late
evening hour. Much of this likely still going because of the
higher PWAT values and SW propagating outflow boundary. Overall
this activity will continue to trend down and we should see
improving conditions. Even so those under one of the stronger
storms you will still see locally heavy rainfall and frequent
lightning. Given a good portion of the CWA has seen rain did opt
to add patchy fog in valleys starting now. Model wise the CAMS
still struggling, with HRRR only model remotely handling current
trends. This is likely due to the hourly initialization and it
really didn't have the idea till 22Z run. Overall biggest change
was updating pops to reflect current trends.

UPDATE Issued at 615 PM EDT FRI JUL 22 2016

WSR-88D radar indicating isolated to scattered showers and storms
are tracking slowly south and east across eastern KY. The best
coverage has resided across the north and east portions of the
CWA. The CAMS have struggled given the more mesoscale driven
nature of the storms. Also not handling the outflow boundary which
is emanating southwest from the storms. While this outflow may
kick off a few more storms as it moves SW, the loss of daytime
heating will lead to a down tick overall in any storms ongoing or
that develop. Those that do see storms will see heavy rain, gusty
winds, and frequent lightning. More minor updates to mainly pop to
better handle ongoing convection.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 314 PM EDT FRI JUL 22 2016

Two issues to address in the short term part of the forecast.
First is the chance for thunderstorms for the remainder of today
and then on Saturday. A weak mid level short wave is passing
across the area this afternoon. Convection that has been
developing in the northern part of our area has been short lived
with an apparent mid level cap in place which is hinted at by some
of the model data. As this cap continues to weaken should see
isolated to scattered storms mainly in the north and west for the
latter part of the afternoon. With outflow from any convection
late today possibly triggering additional convection, the threat
for a few showers and thunderstorms will linger into the
overnight. With the passage of the short wave tonight it appears
that the better chance for thunderstorms on Saturday will be over
the southern part of the area. However chance will remain low,
about 30 percent chance in the south and 20 percent chance in the
north on Saturday.

The second issue to address is the heat for Saturday. Current
temperature forecast for Saturday is for maximums in the lower
90s, and this will combine with humidity to once again push heat
indices to around 100. With heat advisory criteria of 105 degrees
will still not need to issue a heat advisory for our area.

.LONG TERM...(Sunday through Friday)
Issued at 314 PM EDT FRI JUL 22 2016

Models continue to show good agreement and continuity with mid and
upper level features through the period. Broad, flattened mid and
upper level ridge across the southern CONUS buckles in response to
multiple short wave troughs tracking across the northern tier. The
main center of the high retrogrades to the west coast just as the
all too familiar Bermuda High reforms off the southeastern United
States. In between a mean trough develops over the Upper Mid-West
and Great Lake Region by the end of the forecast window.

With our area lying on the southern periphery of an active northern
stream, sensible weather will manage some isolated to at times
scattered convection at just about any time through the period.
There will be a greater chance of rainfall early next week as a cold
frontal boundary drops southward to the Ohio River by late Monday,
or possibly Tuesday. This boundary stalls out and will tend to keep
any convection focused across the region through mid week. What's
left of the boundary lifts northward Thursday, just as another
trough begins to drop into the region from the northwest by late
Thursday or Friday. The loss of mid and upper level ridging combined
with daily convection will help keep our high temperatures close to
normal for this time of the year, or possibly slightly cooler. But
overall our weather will remain quite muggy. Overnight lows will be
warm, running a little above normals.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
ISSUED AT 723 PM EDT FRI JUL 22 2016

Most sites are beginning the TAF period VFR with exception of
some sites seeing vis restrictions. This mainly due to rain and
storms moving across those sites. That said the WSR-88D radar
continues to show rain and storms across portion of eastern KY
this hour. Many of these storms have been sparked by a outflow
boundary that continues to progress southwest. This activity will
die off as sunsets and we loose daytime heating. Then the question
is fog overnight, right now the guidance wants to hit this hard.
Leaned toward southern sites of LOZ/SME and also SYM given more
rain. All and all think most of this will be confined to the
typical river valley locales. Winds will remain light, but sites
that see a stronger storm could see 15 to 20 knot gust. Did go
VCTS for the southern sites given overall higher pop, but will
likely have to look at this closer in next TAF issuance area wide.

&&

.JKL Watches/Warnings/Advisories...
None.
&&

UPDATE...DJ
SHORT TERM...SBH
LONG TERM...RAY
AVIATION...DJ
Hazardous weather outlook, Jul 22, 2:57 PM EST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT FRI JUL 22 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-231100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
357 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF EASTERN KENTUCKY
LATE THIS AFTERNOON AND TONIGHT.

HEAT INDICES BETWEEN 95 AND 100 DEGREES WILL BE POSSIBLE ACROSS
THE AREA LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES ACROSS ALL OF EASTERN
KENTUCKY FROM SATURDAY THROUGH THURSDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS.

SOME THUNDERSTORMS COULD BE STRONG ON MONDAY.

HEAT INDICES WILL APPROACH OR EXCEED 100 DEGREES EACH AFTERNOON
FROM SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GEOGERIAN/SBH/RAY

In the hours before

Special weather statement, Jul 22, 5:01 PM EST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
601 PM EDT FRI JUL 22 2016

KYZ108-109-112-222230-
WOLFE-MAGOFFIN-BREATHITT-
601 PM EDT FRI JUL 22 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WOLFE...MAGOFFIN...
AND BREATHITT COUNTIES THROUGH 630 PM EDT...

AT 600 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER EUGENE...OR
8 MILES SOUTHWEST OF SALYERSVILLE...MOVING SOUTHWEST AT 5 MPH.

THIS STORM WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND
TORRENTIAL RAIN RATES. PEA SIZE HAIL AND WINDS GUSTS UP TO 35 MPH
ARE ALSO POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SIMPSON...FRITZ...CORNELIA...SEWELL...DAISYDELL...PUNCHEON...HAGER...
ROUSSEAU...SEILTZ...FORAKER...VANCLEVE...CUTUNO...GUAGE...STELLA...
LAMBRIC...SHOCKEY...HAGINSVILLE...BURKHART...EPSON AND MOCT.

THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 64
AND 67.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSISTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3778 8323 3767 8304 3747 8316 3763 8343
      3774 8329 3772 8328 3771 8326 3774 8324
      3776 8326
TIME...MOT...LOC 2200Z 035DEG 6KT 3767 8319

JP
Special weather statement, Jul 22, 5:42 PM EST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
642 PM EDT FRI JUL 22 2016

KYZ079-083-084-222315-
WAYNE-MCCREARY-PULASKI-
642 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT WAYNE...MCCREARY...AND
PULASKI COUNTIES THROUGH 715 PM EDT...

AT 641 PM EDT...A STRONG THUNDERSTORM WAS OVER BURNSIDE...OR NEAR
SOMERSET...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND
TORRENTIAL RAIN RATES. WIND GUSTS OF 25 TO 35 MPH ARE ALSO POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...BURNSIDE...TATEVILLE...SLOANS VALLEY...
SOMERSET PULASKI AIRPORT...ALPINE...KIDDER...GENERAL BURNSIDE S.P....
BRONSTON...QUINTON...PARKERS LAKE...ELIHU...GREENWOOD...RUTH...
WIBORG AND FERGUSON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3704 8474 3711 8455 3697 8435 3695 8437
      3694 8436 3694 8432 3693 8431 3692 8431
      3676 8457
TIME...MOT...LOC 2241Z 322DEG 12KT 3701 8459

JP
Special weather statement, Jul 22, 5:54 PM EST, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
654 PM EDT FRI JUL 22 2016

KYZ079-083-222330-
WAYNE-PULASKI-
654 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT WAYNE...PULASKI...

AT 653 PM EDT...A STRONG THUNDERSTORM WAS OVER NAOMI...OR 9 MILES
WEST OF SOMERSET...MOVING SOUTHEAST AT 10 MPH.

THIS STORM WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND
TORRENTIAL RAIN RATES. WIND GUSTS OF 25 TO 35 MPH AND PEA SIZE
HAIL ARE ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...BURNSIDE...PULASKI COUNTY PARK...TATEVILLE...NAOMI...
FRAZER...MILL SPRINGS...FAUBUSH...GENERAL BURNSIDE S.P....BRONSTON...
NANCY...QUINTON...SLOANS VALLEY AND TRIMBLE.

THIS INCLUDES LOUIS B. NUNN PARKWAY

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF YOU ARE ON OR NEAR LAKE CUMBERLAND...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3699 8485 3700 8484 3701 8486 3705 8491
      3711 8490 3712 8469 3694 8452 3690 8490
      3695 8491
TIME...MOT...LOC 2253Z 329DEG 8KT 3703 8477

JP
Special weather statement, Jul 22, 6:01 PM EST, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
701 PM EDT FRI JUL 22 2016

KYZ058-068-069-111-222330-
JACKSON-ROCKCASTLE-LEE-ESTILL-
701 PM EDT FRI JUL 22 2016

...A AN OF STRONG THUNDERSTORMS WILL AFFECT JACKSON...ROCKCASTLE...
LEE...AND ESTILL COUNTIES 730 PM EDT...

AT 659 PM EDT...A STRONG THUNDERSTORM WAS OVER BLANTON FLATS...OR 8
MILES NORTH OF MCKEE...MOVING SOUTH AT 10 MPH.

THIS STORM WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND
TORRENTIAL RAIN RATES. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE
ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IRVINE...MCKEE...BOONE...RAVENNA...WANETA...ARVEL...KERBY KNOB...
JOHNETTA...LOAM...SOUTH IRVINE...COLLINGSWORTH...WAGERSVILLE...
DRIP ROCK...LAKES...MACEDONIA...STATION CAMP...TYNER...EGLON...
MORRILL AND LEIGHTON.

THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE
MARKERS 68 AND 72.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3748 8437 3752 8436 3754 8432 3751 8426
      3752 8420 3756 8416 3756 8409 3764 8413
      3767 8409 3768 8410 3769 8385 3749 8384
      3752 8388 3748 8389 3743 8384 3732 8383
      3731 8386 3747 8439
TIME...MOT...LOC 2259Z 350DEG 10KT 3756 8401

JP
Special weather statement, Jul 22, 6:42 PM EST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT FRI JUL 22 2016

KYZ068-079-230015-
ROCKCASTLE-PULASKI-
742 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT ROCKCASTLE...AND PULASKI
COUNTIES THROUGH 815 PM EDT...

AT 741 PM EDT...A STRONG THUNDERSTORM WAS OVER GUM SULPHUR...OR 7
MILES NORTHWEST OF MOUNT VERNON...MOVING SOUTH AT 10 MPH.

THIS STORM WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND
TORRENTIAL RAIN RATES. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL
ARE ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...MARETBURG...OTTOWA...WABP...HIATT...BURR...
RENFRO VALLEY...SINKS...WELLHOPE...ORLANDO...QUAIL...HANSFORD...
LAKE LINVILLE...MUELLERSVILLE...LEVEL GREEN...ROUNDSTONE...BANDY...
DUDLEY STATION...WILDIE AND WOODSTOCK.

THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE
MARKERS 55 AND 69.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3736 8455 3733 8451 3748 8445 3748 8443
      3747 8438 3750 8435 3730 8419 3722 8456
      3734 8457
TIME...MOT...LOC 2341Z 344DEG 10KT 3743 8447

JP
Special weather statement, Jul 22, 6:46 PM EST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
746 PM EDT FRI JUL 22 2016

KYZ068-069-080-230015-
JACKSON-ROCKCASTLE-LAUREL-
746 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT JACKSON...ROCKCASTLE...AND
LAUREL COUNTIES THROUGH 815 PM EDT...

AT 745 PM EDT...A STRONG THUNDERSTORM WAS OVER SHOP BRANCH...OR NEAR
MCKEE...MOVING SOUTH AT 10 MPH.

THIS STORM WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND
TORRENTIAL RAIN RATES. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL
ARE ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCKEE...WANETA...PARROT...JEP HILL...WELCHBURG...JOHNETTA...LOAM...
COLLINGSWORTH...ROYRADER...MACEDONIA...COOKSBURG...TYNER...EGLON...
MERSHONS...DABOLT...DATHA...BRADSHAW...PRIVETT...
ROBINET AND GREEN HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3721 8417 3747 8421 3749 8388 3748 8389
      3747 8388 3731 8386 3730 8388 3729 8388
      3726 8390 3726 8394 3725 8394
TIME...MOT...LOC 2345Z 344DEG 9KT 3739 8407

JP

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Pulaski

When
July 22, 10:57 PM EST to 11:47 PM EST
Where
Pulaski County, 0.61 mi SW of Faubush to 1.47 mi SW of Burnetta
Cause
Heavy Rain
Property damage
$500
Crop damage
$100
Reported by
911 Call Center
Coordinates
37.064, -84.829

Dispatch relayed reports of standing water on numerous roads, including Highways 80, 1664, and Faubush Road. Water was reported to be up to the hoods of a few trucks. Radar estimated rainfall amounts of up to four inches were observed southeast of Faubush.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2016Every state in 2016This day in weather historyWarnings in Kentucky, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 638375.